MAUDE Adverse Event Report: MPRI EXTENSION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MPRI EXTENSION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 3708140
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported that ¿the extension packaging was found to be damaged during the operation¿ and that ¿the internal packaging box was damaged after opening.¿ it was asked, but unknown whether any damage was observed on the device¿s external packaging.It was stated that the new extension was replaced on the same day in order to complete the operation; the issue was resolved at the time of report.The cause of the packaging damage was unknown.There were no surgical interventions planned or performed and the patient was alive with no injury at the time of report.No complications were reported or anticipated.
 
Additional Manufacturer Narrative
G2 country: china medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EXTENSION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key19249327
Report Number2649622-2024-12432
Device Sequence Number6598687
Product Code LGW
UDI-Device Identifier00643169887749
UDI-Public00643169887749
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3708140
Device Catalogue Number3708140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date05/06/2024
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown